MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950007
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 07/10/2013
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2013 - patient was diagnosed with ventral hernia (x3) thereby underwent laparoscopic repair with the implant of two ventralex st mesh (device 1 and 2) and ventrio st mesh (device 3).Per op notes, "a ventralex st patch (device 1) was placed within the abdominal cavity.Attention on the umbilical hernia, a ventralex st mesh (device 2) and ventrio st mesh (device 3) both were placed through the umbilical incision." on (b)(6) 2013 - patient was diagnosed with recurrent incisional hernia thereby underwent repair with removal of old piece of mesh (device 1, 2 and 3).Per op notes, "encountered a sac which was dissected free back to the area of the mesh that had pulled away from the fascia.Taken down the adhesions from the undersurface of the mesh and then remove this old piece of mesh (device 1, 2 and 3).Then placed an unknown onlay mesh of marlex." on (b)(6) 2013 - patient had hematoma thereby underwent evacuation of abdominal wall hematoma.Per op notes, "patient had a hematoma overlying the mesh, evacuated the hematoma.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2013) is considered to be a best estimate.This mdr represents the ventralex st mesh (device 2).Additional supplemental emdr's were submitted to represent the ventralex st mesh (device 1), ventrio st mesh (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24321412
Report Number1213643-2026-00114
Device Sequence Number21310267
Product Code FTL
UDI-Device Identifier00801741031472
UDI-Public(01)00801741031472(17)150228(10)HUXB1482
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Catalogue Number5950007
Device Lot NumberHUXB1482
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale